# SDR SWIA201229429

- Difficulty date: January 29, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 27,653 hours, 36,519 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT INNER WINDOW CRACKED AND INTERIOR TRIM DAMAGED.  (SERVICE)  REPLACED LEFT OVERWING EMERGENCY EXIT INNER WINDOW PANE AND ITS ASSOCIATED TRIM.
